My Issue That I M Having Now Is Since Being
My issue that I'm having now is since being on the prednisone I feel it has raised my sugar and my cholesterol especially my cholesterol in dangerous ranges that they want to place me on a statin drug. Should I take a statin drug or should I WAIT TO SEE WHAT HAPPENES WHEN THE PREDNISONE finally gets out of my system. IS THERE ANYTHING THAT I CAN TAKE NATURALLY OR DO NATURALLY TO GET THIS MEDICINE OUT OF MY SYSTEM FASTER AND POINT ME IN THE RIGHT DIRECTION FO RBETTER OVERALL HEALTH BECAUSE I TRULY HATE TAKING MEDICINE. Also, once you start a statin drug or something for sugar , will I have to be on this drug for the rest of my life especially if I'm losing weight. I don't know what to do. Of course, I don't want to have a heart attack or stroke but I don't want to be taken all this medicine if its not necessary.
Thanks for writing to us.
Yes, steroids can increase sugar levels. It is dose dependent. Stronger the steroid worser the sde effect.
Yes, the cholesterol is on the higher side. Continue the exercise it will surely help you get rid of the higher levels. Cut down on the fatty foods, especially deep oil-fired and non vegetarian foods.
Avoid future steroid medications, these can affect the blood sugar levels and hence the cholesterol. This effect stays for few weeks to few months depending on the dose and duration of the setroids.
Hydrate yourself well, this helps you to clear the trace residue of steroids left in the body.
Hope, I answered your query.